Translator Disclaimer
September 2018 Multiple solutions of critical singular degenerate elliptic system with concave-convex nonlinearities
Chang-Mu Chu, Lin Li
Tbilisi Math. J. 11(3): 157-174 (September 2018). DOI: 10.32513/tbilisi/1538532033

Abstract

This paper is devoted to study a class of critical singular degenerate elliptic system with concave-convex nonlinearities and sign-changing weight functions. The existence and multiplicity of nontrivial nonnegative solutions are obtained by the variational.

Funding Statement

Chang-Mu Chu is supported by Innovation Group Major Program of Guizhou Province (No.KY[2016]029) and National Natural Science Foundation of China (No.11661021). Lin Li is supported by Research Fund of National Natural Science Foundation of China (No. 11601046), Chongqing Science and Technology Commission (No. cstc2016jcyjA0310), Chongqing Municipal Education Commission (No. KJ1600603, KJ1706167) and Program for University Innovation Team of Chongqing (No. CXTDX201601026).

Citation

Download Citation

Chang-Mu Chu. Lin Li. "Multiple solutions of critical singular degenerate elliptic system with concave-convex nonlinearities." Tbilisi Math. J. 11 (3) 157 - 174, September 2018. https://doi.org/10.32513/tbilisi/1538532033

Information

Received: 13 February 2018; Accepted: 20 May 2018; Published: September 2018
First available in Project Euclid: 3 October 2018

zbMATH: 07172282
MathSciNet: MR3954201
Digital Object Identifier: 10.32513/tbilisi/1538532033

Subjects:
Primary: 35J20
Secondary: 35J60, 58E05

Rights: Copyright © 2018 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
18 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.11 • No. 3 • September 2018
Back to Top